Alert archive / South Dakota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 49, NWS Rapid City, SD
NWS Rapid City, SD issued this severe thunderstorm warning at Jun 9, 2012, 10:20 PM MDT for Meade County, Pennington County, South Dakota. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2012, 10:20 PM MDT (04:20 UTC)
- Expired
- Jun 9, 2012, 11:00 PM MDT
- In force
- 40 min
- Issued by
- NWS Rapid City, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Meade County, SD, Pennington County, SD
The radar
The Rapid City radar (KUDX), 39 km from the middle of the area, began a volume at 04:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 10:30 PM MDT | HAIL 1 | 5 Ssw Downtown Rapid Ci, SD | QUARTER SIZE HAIL COVERING THE ROAD FROM CATRON AND HIGHWAY 16 TO BEAR COUNTRY ON HIGHWAY 16. |
| Jun 9, 10:40 PM MDT | TSTM WND GST 80 | Caputa, SD | |
| Jun 9, 10:45 PM MDT | HAIL 0.88 | Ellsworth Afb, SD | FLAT, NICKEL SIZED HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 9:23 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 4.3 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2489 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
484
WUUS53 KUNR 100420
SVRUNR
SDC093-103-100500-
/O.NEW.KUNR.SV.W.0049.120610T0420Z-120610T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RAPID CITY SD
1020 PM MDT SAT JUN 9 2012
THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MEADE COUNTY IN WEST CENTRAL SOUTH DAKOTA...
CENTRAL PENNINGTON COUNTY IN WEST CENTRAL SOUTH DAKOTA...
* UNTIL 1100 PM MDT
* AT 1018 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR ROCKERVILLE...OR 11 MILES EAST OF HILL
CITY...AND MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
DOWNTOWN RAPID CITY...HISEGA...JOHNSON SIDING...BLACK HAWK...RAPID
VALLEY...PIEDMONT...RAPID CITY AIRPORT...CAPUTA...BOX ELDER...
ELLSWORTH AFB AND NEW UNDERWOOD.
THIS INCLUDES INTERSTATE 90 BETWEEN SOUTH DAKOTA MILE MARKERS 44 AND
84...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN RAPID CITY.
&&
LAT...LON 4403 10358 4414 10349 4415 10345 4418 10346
4452 10318 4414 10263 4388 10315
TIME...MOT...LOC 0420Z 219DEG 39KT 4396 10334
WIND...HAIL <50MPH 1.00IN
$$
JC1 follow-up statement
034
WWUS53 KUNR 100448
SVSUNR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
1048 PM MDT SAT JUN 9 2012
SDC093-103-100500-
/O.CON.KUNR.SV.W.0049.000000T0000Z-120610T0500Z/
MEADE SD-PENNINGTON SD-
1048 PM MDT SAT JUN 9 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
PENNINGTON AND SOUTH CENTRAL MEADE COUNTIES UNTIL 1100 PM MDT...
AT 1046 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED NEAR BOX ELDER...OR 12 MILES EAST OF DOWNTOWN
RAPID CITY...MOVING NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
NEW UNDERWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4408 10315 4421 10340 4452 10318 4414 10263
4397 10297
TIME...MOT...LOC 0448Z 229DEG 42KT 4414 10296
WIND...HAIL <50MPH 1.50IN
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 5:38 PM MDT, 4 hours 42 minutes earlier.
Area forecast discussion, Jun 9, 5:38 PM MDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY
NATIONAL WEATHER SERVICE RAPID CITY SD
538 PM MDT SAT JUN 9 2012
.AVIATION...18Z TAFS UPDATE
VFR CONDITIONS EXPECTED MOST PLACES. SHRA/TSTMS EXPECTED TO
DEVELOP ACROSS WY AND PORTIONS OF SD THIS EVENING...WITH AREAS OF
IFR POSSIBLE IN HEAVIER ACTIVITY. A SECONDARY COLD FRONT WILL
MOVE THROUGH THE REGION LATER THIS EVENING AND OVERNIGHT BRINGING
A PERIOD OF STRONG NW WINDS. GUSTS OVER 40KTS POSSIBLE ACROSS NWRN
SD...WITH THE STRONGEST WINDS ALONG THE ERN SLOPES OF THE BLKHLS
INCLUDING THE KRAP TERMINAL. A PERIOD OF MVFR CIGS WILL ALSO BE
POSSIBLE OVER PORTIONS OF NE WY EARLY SUN MORNING...INCLUDING THE
KGCC TERMINAL.
&&
.PREV DISCUSSION... /ISSUED 302 PM MDT SAT JUN 9 2012/
DISCUSSION...CURRENT SURFACE ANALYSIS SHOWS LOW PRESSURE OVER
CENTRAL ND...WITH SLOW MOVING OR NEARLY STATIONARY COLD FRONT
STRETCHING SOUTH-SOUTHWESTWARD INTO CENTRAL SD AND WESTERN NEB.
UPPER LEVEL ANALYSIS SHOWS LOW OVER SOUTHWEST ALBERTA...WITH
STRONG JET WRAPPING AROUND THE SYSTEM FROM THE OREGON COAST TO
WESTERN WY AND EASTERN MT. REGIONAL RADARS SHOWING BAND OF
SHOWERS AND SOME THUNDER...ASSOCIATED WITH UPPER JET...CROSSING
NORTH CENTRAL WY INTO PARTS OF SOUTHEASTERN MT. STORMS ARE
BEGINNING TO DEVELOP FURTHER WEST OVER THE ROCKIES. BRISK NORTH-
NORTHWEST WINDS CONTINUE BEHIND THE FRONT ACROSS PORTIONS OF THE
WESTERN SD PLAINS...WITH BREEZY SOUTHERLY WINDS AHEAD OF THE FRONT
ACROSS FAR SOUTH CENTRAL SD. SKIES ARE MOSTLY SUNNY WITH TEMPS
RANGING FROM THE 70S OVER NORTHEASTERN WY AND THE BLACK HILLS TO
THE MID 90S OVER PORTIONS OF SOUTH CENTRAL SD.
AS UPPER LOW MOVES EAST ALONG THE CANADIAN/MONTANA BORDER
TONIGHT...STRONG UPPER LEVEL JET ENERGY WILL MOVE NORTHEAST ACROSS
THE NORTHERN PLAINS TONIGHT. THIS WILL BRING A GOOD CHANCE OF
SHOWERS AND STORMS TO MUCH OF THE AREA...ESPECIALLY NORTHEASTERN
WY...THE BLACK HILLS...AND NORTHWESTERN SD. CHANCES FOR PCPN WILL
DECREASE FURTHER TO THE SOUTH AND EAST...BUT THREAT FOR SEVERE
STORMS WILL LIKELY BE HIGHER IN THIS AREA TONIGHT...ESPECIALLY
TOWARD SOUTH CENTRAL SD. CAPE VALUES OF UP TO 3000 J/KG ARE
PROGGED FOR SOUTH CENTRAL SD THIS EVENING WITH SHEAR INCREASING
DUE TO STRENGTHENING LOW LEVEL JET. MAIN THREATS FROM ANY SEVERE
STORMS WILL BE LARGE HAIL AND STRONG WIND GUSTS.
A TIGHT PRESSURE GRADIENT WILL DEVELOP OVERNIGHT ACROSS WESTERN SD
AS MAIN COLD FRONT FINALLY PUSHES EAST OF THE CWA AND SECONDARY
SURGE OF COOLER AIR BEGINS TO MOVE IN. SHORT RANGE MODELS DISAGREE
SOME ON POTENTIAL STRENGTH OF WINDS OVERNIGHT. NAM AND RUC ARE
STRONGEST WITH THE WINDS...SHOWING POTENTIAL FOR A BRIEF PERIOD
OF WARNING CRITERIA WINDS OVER THE RAP AREA AND ADJACENT PLAINS.
HAVE DECIDED TO ISSUE A WIND ADVISORY FOR MUCH OF THE NORTHWESTERN
AND WEST CENTRAL PLAINS. WINDS SHOULD BEGIN TO DIMINISH SOME LATE
TONIGHT OR EARLY SUNDAY.
BREEZY TO WINDY CONDITIONS WILL LINGER INTO SUNDAY ACROSS MUCH OF
THE AREA...WITH COOLER AND DRIER AIR IN PLACE. WILL KEEP CHANCES
FOR A FEW SHOWERS ACROSS NORTHERN PORTIONS OF THE AREA AS UPPER
LOW PASSES TO THE NORTH. HIGHS WILL BE IN THE 60S TO MID 70S WITH
PARTLY CLOUDY TO MOSTLY SUNNY SKIES. SUNDAY NIGHT WILL BE
PLEASANTLY COOL...WITH LOWS IN THE 40S AND LOWER 50S.
SEASONABLY MILD AND BREEZY WEATHER WILL CONTINUE ON MONDAY...WITH
HIGHS IN THE UPPER 60S AND 70S FOR MOST AREAS. NORTHWESTERLY FLOW
ALOFT WILL BRING SOME WEAK UPPER LEVEL ENERGY ACROSS NORTHERN AND
WESTERN PORTIONS OF THE CWA...SO WILL KEEP SOME LOW CHANCE POPS
FOR SHOWERS AND POSSIBLY A THUNDERSTORM OR TWO DURING THE DAY.
EXTENDED...MAINLY ZONAL FLOW WITH A BUILDING THERMAL RIDGE WILL
RESULT IN A DAILY CHANCE FOR TSTMS ALONG WITH WARMING TEMPS THROUGH
MID WEEK. SW FLOW ALOFT WILL DEVELOP FOR THE END OF THE WEEK AS A
DEEP UPPER TROF MOVES THROUGH THE WRN CONUS. THIS MAY LEAD TO
INCREASED CHANCE FOR TSTMS...WITH TEMPS STAYING QUITE WARM.
&&
.UNR WATCHES/WARNINGS/ADVISORIES...
SD...WIND ADVISORY FROM 9 PM THIS EVENING TO 6 AM MDT SUNDAY FOR
BUTTE-CUSTER CO PLAINS-HERMOSA FOOT HILLS-NORTHERN MEADE CO
PLAINS-PENNINGTON CO PLAINS-RAPID CITY-SOUTHERN MEADE CO
PLAINS-STURGIS/PIEDMONT FOOT HILLS.
WY...NONE.
&&
SHORT TERM...26
LONG TERM...JOHNSON
AVIATION...JCHazardous weather outlook, Jun 9, 3:02 PM MDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RAPID CITY SD 302 PM MDT SAT JUN 9 2012 SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058- 071-101300- BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON- HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK- NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS- NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY- SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS- SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP- WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH- 302 PM MDT (402 PM CDT) SAT JUN 9 2012 ...WIND ADVISORY TONIGHT FOR PORTIONS OF NORTHWESTERN AND WEST CENTRAL SOUTH DAKOTA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND NORTHEASTERN WYOMING. .DAY ONE...TODAY AND TONIGHT A STRONG STORM SYSTEM WILL CROSS THE REGION TONIGHT. THIS SYSTEM WILL BRING A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TO MUCH OF THE AREA. SOME STORMS MAY BE STRONG TO SEVERE ACROSS WESTERN AND SOUTH CENTRAL SOUTH DAKOTA...MAINLY DURING THE EVENING HOURS. THE BEST CHANCE FOR SEVERE THUNDERSTORMS WILL BE FROM SOUTHWESTERN INTO CENTRAL SOUTH DAKOTA. THE MAIN THREATS FROM ANY SEVERE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. A TIGHT PRESSURE GRADIENT WILL DEVELOP ACROSS WESTERN SOUTH DAKOTA TONIGHT AS A COLD FRONT PUSHES EAST OF THE REGION. THIS WILL BRING GUSTY WINDS TO MUCH OF THE AREA OVERNIGHT. THE STRONGEST WINDS WILL BE ACROSS THE NORTHWESTERN AND WEST CENTRAL SOUTH DAKOTA PLAINS... WHERE WINDS WILL GUST TO AROUND 50 MPH AT TIMES LATE THIS EVENING THROUGH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE DAILY CHANCES FOR THUNDERSTORMS OVER VARIOUS PORTIONS OF THE AREA MONDAY THROUGH FRIDAY. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...A FEW STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS AS MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES... OR CHECK OUR WEB SITE AT WEATHER.GOV/UNR
In the hours before
Local storm report, Jun 9, 8:04 PM MDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
804 PM MDT SAT JUN 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM NON-TSTM WND GST 1 E DOWNTOWN RAPID CITY 44.07N 103.21W
06/09/2012 M52 MPH PENNINGTON SD NWS OFFICE
WIND GUST WITH FRONTAL PASSAGE
&&
JCLocal storm report, Jun 9, 8:36 PM MDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
836 PM MDT SAT JUN 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM NON-TSTM WND GST 1 E DOWNTOWN RAPID CITY 44.07N 103.21W
06/09/2012 M60 MPH PENNINGTON SD NWS OFFICE
&&
JCLocal storm report, Jun 9, 9:09 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
909 PM MDT SAT JUN 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM HAIL 7 SSW CREIGHTON 44.16N 102.25W
06/09/2012 M1.00 INCH PENNINGTON SD TRAINED SPOTTER
&&
JCSpecial weather statement, Jun 9, 9:11 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
911 PM MDT SAT JUN 9 2012
WYZ054-056-100345-
NORTHERN CAMPBELL WY-WESTERN CROOK WY-
911 PM MDT SAT JUN 9 2012
AT 909 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTH OF WESTON...OR 35 MILES NORTH OF
DOWNTOWN GILLETTE...MOVING NORTHEAST AT 70 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ROCKYPOINT...
LIGHTNING FLAT...
&&
LAT...LON 4501 10555 4501 10489 4500 10478 4464 10543
4483 10571
TIME...MOT...LOC 0311Z 232DEG 59KT 4482 10537
JCLocal storm report, Jun 9, 9:36 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
936 PM MDT SAT JUN 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND GST 8 S WALL 43.88N 102.24W
06/09/2012 M67 MPH PENNINGTON SD MESONET
&&
JCLocal storm report, Jun 9, 9:50 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
950 PM MDT SAT JUN 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND GST WALL 43.99N 102.24W
06/09/2012 M59 MPH PENNINGTON SD MESONET
&&
JBARDALAThe office that day
Everything else NWS Rapid City, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 6:22 PM MDT | Special Weather Statement | UNR | Lawrence | 38 min |
| Jun 9, 8:23 PM MDT | Severe Thunderstorm Warning | UNR | Custer, Lawrence, Meade, Pennington | 15 min |
| Jun 9, 9:02 PM MDT | Severe Thunderstorm Warning | UNR | Haakon, Meade, Pennington | 58 min |
| Jun 9, 9:11 PM MDT | Special Weather Statement | UNR | 34 min | |
| Jun 9, 9:14 PM MDT | Severe Thunderstorm Warning | UNR | Meade, Pennington | 61 min |
| Jun 9, 9:16 PM MDT | Tornado Warning | UNR | Haakon, Pennington, Ziebach | 33 min |
| Jun 9, 9:26 PM MDT | Severe Thunderstorm Warning | UNR | Custer, Pennington | 64 min |
| Jun 9, 9:32 PM MDT | Severe Thunderstorm Warning | UNR | Haakon, Jackson, Pennington | 58 min |
| Jun 9, 10:08 PM MDT | Severe Thunderstorm Warning | UNR | Haakon, Ziebach | 67 min |
| Jun 9, 10:13 PM MDT | Severe Thunderstorm Warning | UNR | Meade, Pennington | 62 min |
| Jun 9, 10:35 PM MDT | Severe Thunderstorm Warning | UNR | Ziebach | 40 min |
| Jun 9, 10:42 PM MDT | Severe Thunderstorm Warning | UNR | Haakon, Jackson | 48 min |
| Jun 9, 11:20 PM MDT | Special Weather Statement | UNR | Meade | 25 min |
| Jun 9, 11:29 PM MDT | Severe Thunderstorm Warning | UNR | Haakon | 61 min |
| Jun 10, 12:00 AM MDT | Special Weather Statement | UNR | Ziebach | 45 min |
| Jun 10, 12:28 AM MDT | Special Weather Statement | UNR | Meade | 32 min |
| Jun 10, 1:05 AM MDT | Special Weather Statement | UNR | Perkins | 55 min |
| Jun 10, 3:52 AM MDT | Wind Advisory | UNR | Butte, Harding, Meade, Perkins, Ziebach | 32 hr |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.